Solution of abel‐type hypergeometric integral equation

    A. A. Kilbas Affiliation
    ; R. K. Raina Affiliation
    ; M. Saigo Affiliation
    ; H. M. Srivastava Affiliation


The paper is devoted to the study of the one‐dimensional integral equation involving the Gauss hypergeometric function in the kernel. The necessary and sufficient conditions for the solvability of such an equation in the space of summable functions are proved and two forms for its solution are given.

First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Kilbas, A. A., Raina, R. K., Saigo, M., & Srivastava, H. M. (1997). Solution of abel‐type hypergeometric integral equation. Mathematical Modelling and Analysis, 2(1), 92-104.
Published in Issue
Dec 15, 1997
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.